# SDR SWAA2025111829040

- Difficulty date: October 27, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 70,318 hours, 42,031 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON HORIZONTAL PRESSURE DECK WEB AT RBL 41 BETWEEN STA 663 TO STA 675 IN THE  MAIN WHEEL WELL CRACK LENGTH: 0.312 IN.   PERFORMED PERMANENT REPAIR ON THE PRESSURE WEB IAW SRM 53-40-51-2R-2, REPAIR 2.
